Author Topic: Eye floaters  (Read 141 times)

[Buddie]

Eye floaters
« on: October 10, 2019, 08:24:35 pm »
Do they ever go away??
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Eye floaters
« Reply #1 on: November 06, 2019, 05:26:27 am »
These bother me tremendously. They frequently appear and it makes me look around like I'm seeing things.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Eye floaters
« Reply #2 on: November 06, 2019, 05:51:33 am »
I have them all the time as well. It freaks me out sometimes as I think it could be the start of an ocular migraine that I have had before. The are especially prevalent when driving and it can be very distracting and I suppose a little dangerous. I hope they will go away when completely weened off the Klonopin. It seems to be a common occurrence though for people coming off Benzos. I also get weird visual symptoms like static around text on a computer screen. Do you get that too?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.